MathSciNet Relay Station
MathSciNet bibliographic data
MR2409187 (2009c:34060) 34B37 (34B15)
Chu, Jifeng; Nieto, Juan J. Impulsive periodic solutions of first-order singular differential equations. Bull. Lond. Math. Soc. 40 (2008), no. 1, 143–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement